Advanced

Reducibility Of The Wavelet Representation Associated To The Cantor Set

Dutkay, Dorin Ervin and Silvestrov, Sergei LU (2011) In Proceedings of the American Mathematical Society 139(10). p.3657-3664
Abstract
We answer a question by Judith Packer about the irreducibility of the wavelet representation associated to the Cantor set. We prove that if the QMF filter does not have constant absolute value, then the wavelet representation is reducible.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
Wavelet representation, quadrature mirror filter, Cantor set
in
Proceedings of the American Mathematical Society
volume
139
issue
10
pages
3657 - 3664
publisher
American Mathematical Society (AMS)
external identifiers
  • wos:000295432600025
  • scopus:79960803114
ISSN
1088-6826
language
English
LU publication?
yes
id
e43d448a-01c5-4524-a93d-86e9aae486f6 (old id 2175551)
alternative location
http://www.ams.org/journals/proc/2011-139-10/S0002-9939-2011-10913-4/S0002-9939-2011-10913-4.pdf
date added to LUP
2011-10-24 14:51:12
date last changed
2017-01-01 03:18:35
@article{e43d448a-01c5-4524-a93d-86e9aae486f6,
  abstract     = {We answer a question by Judith Packer about the irreducibility of the wavelet representation associated to the Cantor set. We prove that if the QMF filter does not have constant absolute value, then the wavelet representation is reducible.},
  author       = {Dutkay, Dorin Ervin and Silvestrov, Sergei},
  issn         = {1088-6826},
  keyword      = {Wavelet representation,quadrature mirror filter,Cantor set},
  language     = {eng},
  number       = {10},
  pages        = {3657--3664},
  publisher    = {American Mathematical Society (AMS)},
  series       = {Proceedings of the American Mathematical Society},
  title        = {Reducibility Of The Wavelet Representation Associated To The Cantor Set},
  volume       = {139},
  year         = {2011},
}